# SDR AALA202406263936

- Difficulty date: June 26, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 61,659 hours, 37,270 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920500
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD FRAME CENTER POST LOWER ATTACHMENT AREA RIGHT HAND SIDE LOWER RADIUS CRACKED AT FR 2 AND Y0. REPAIRED WINDSHIELD FRAME PER EA 353883.
